EconPapers    
Economics at your fingertips  
 

Instantaneous and Noninstantaneous Impulsive Integrodifferential Equations in Banach Spaces

Saïd Abbas, Mouffak Benchohra and Gaston M. N'Guérékata

Abstract and Applied Analysis, 2020, vol. 2020, 1-8

Abstract:

This paper deals with some existence of mild solutions for two classes of impulsive integrodifferential equations in Banach spaces. Our results are based on the fixed point theory and the concept of measure of noncompactness with the help of the resolvent operator. Two illustrative examples are given in the last section.

Date: 2020
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/2690125.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/2690125.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2690125

DOI: 10.1155/2020/2690125

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:2690125